# SDR GTIA040028

- Difficulty date: January 19, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCO - FLT 1912 - NOSE GEAR RED LIGHT REMAINS ON WITH GEAR HANDLE UP, FOLLOWED QRH PROCEDURE.  T/S FOUND NOSE GEAR UP/DOWN AND LOCKED SENSOR LOOSE.  SECURED SAME.  PERFORMED NOSE GEAR RETRACTION TEST SEVERAL TIMES, OPS CHECK GOOD AT THIS TIME.  (M)
